Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 121, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 12, 2018, 3:26 PM CST for Okaloosa County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 12, 2018, 3:26 PM CST (21:26 UTC)
- Expired
- Nov 12, 2018, 4:03 PM CST
- In force
- 37 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 55 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 12, 11:46 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
881
WUUS54 KMOB 122126
SVRMOB
FLC091-122215-
/O.NEW.KMOB.SV.W.0121.181112T2126Z-181112T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
326 PM CST MON NOV 12 2018
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Okaloosa County in northwestern Florida...
* Until 415 PM CST.
* At 325 PM CST, severe thunderstorms were located along a line
extending from near Wright to Ocean City to near Fort Walton Beach
to 5 miles south of Cinco Bayou to 13 miles southwest of Destin to
16 miles south of Mary Esther, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Shalimar, Cinco
Bayou and Eglin Air Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM CST for northwestern
Florida.
LAT...LON 3031 8664 3034 8667 3043 8666 3047 8680
3048 8680 3071 8639 3046 8639 3048 8633
3047 8630 3048 8628 3040 8628 3039 8629
3042 8631 3038 8633 3040 8639 3028 8639
3029 8664
TIME...MOT...LOC 2125Z 241DEG 37KT 3048 8667 3047 8660 3038 8661 3034
8658 3022 8660 3018 8657 3013 8659
HAIL...<.75IN
WIND...60MPH
$$
JLH2 follow-up statements
673
WWUS54 KMOB 122137
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
337 PM CST MON NOV 12 2018
FLC091-122215-
/O.CON.KMOB.SV.W.0121.000000T0000Z-181112T2215Z/
Okaloosa FL-
337 PM CST MON NOV 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHEASTERN OKALOOSA COUNTY...
At 336 PM CST, severe thunderstorms were located along a line
extending from 5 miles west of Niceville to Valparaiso to 4 miles
east of Eglin AFB to Destin to 11 miles southeast of Cinco Bayou to
15 miles southeast of Fort Walton Beach, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Niceville, Destin, Eglin AFB, Valparaiso, Lake Lorraine, Shalimar and
Eglin Air Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM CST for northwestern
Florida.
LAT...LON 3040 8657 3053 8661 3071 8639 3046 8639
3048 8633 3047 8630 3048 8628 3040 8628
3039 8629 3042 8631 3038 8633 3040 8639
3028 8639 3029 8656
TIME...MOT...LOC 2136Z 244DEG 35KT 3054 8656 3051 8652 3044 8648 3039
8647 3028 8651 3022 8652 3017 8653
HAIL...<.75IN
WIND...60MPH
$$
JLH247
WWUS54 KMOB 122203
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
403 PM CST MON NOV 12 2018
FLC091-122212-
/O.CAN.KMOB.SV.W.0121.000000T0000Z-181112T2215Z/
Okaloosa FL-
403 PM CST MON NOV 12 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKALOOSA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CST for northwestern
Florida.
LAT...LON 3040 8657 3053 8661 3071 8639 3046 8639
3048 8633 3047 8630 3048 8628 3040 8628
3039 8629 3042 8631 3038 8633 3040 8639
3028 8639 3029 8656
TIME...MOT...LOC 2201Z 241DEG 37KT 3067 8630 3064 8626 3057 8622 3052
8621 3041 8625 3035 8626 3030 8627
$$
JLHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 12:05 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Nov 12, 12:05 PM CST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1205 PM CST Mon Nov 12 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
18Z issuance...
IFR Conditions expected for the majority of the forecast period
main due to lowered ceilings. Isolated instances of LIFR
conditions are possible underneath thunderstorms from lowered
visibilities throughout the day. Winds are expected to shift more
out of the north later this evening behind an approaching cold
front. DJ/17
&&
.PREV DISCUSSION... /issued 1049 AM CST Mon Nov 12 2018/
DISCUSSION...See updated information for land and marine areas below.
UPDATE...12.12Z upper air analysis shows a sharpening high level
trof from the northern high plains to the four corners of the
desert southwest. East of the long wave upper trof, jet structure
is intensifying from the southern high plains to across the OH
River valley. In the lower levels, a southward surge of H85 cold
air advection has become more pronounced this morning into the
southern plains. Over the Gulf coast, a low level/surface warm
front was positioned very near the coast, with moisture increasing
and flowing northward off the Gulf. South of the warm front, a
pronounced warm sector was observed. Sbcapes from 500 J/KG near
portions of the coast increase to over 2000 J/KG over the open
Gulf waters in the presence of diffluent 0-6 km bulk shear in
excess of 40 knots. With the warm frontal boundary nearby,
supercellular storm clusters over the Gulf, as they track north
northeast, have had a history of producing tight rotational
couplets where 0-1 KM storm relative helicity values have been
well over 200 m2/s2. As cells move north of the boundary, storm
clusters will become elevated and rotation will decrease as
forecasters have been seeing. With that said, the severe
weather/isolated tornado threat looks to remain focused along the
coastal counties and open Gulf waters and the tornado watch
currently in effect over these areas will possibly be extended
into the afternoon.
No changes made to the heavy rain threat as waves of showers/storms
will continue to stream north northeast and will add to precipitation
amounts in the near and short term. /10
PREV DISCUSSION... /issued 836 AM CST Mon Nov 12 2018/
DISCUSSION...See updated information for land areas below.
UPDATE...Okaloosa county Florida has been added to Tornado Watch
426 in effect thru noon today. Zones updated to reflect this
change. No other changes made to coastal headlines. /10
PREV DISCUSSION... /issued 716 AM CST Mon Nov 12 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
18Z issuance...IFR to MVFR today as widespread SHRA and a few TSRA
overspread the region. Some storms may be severe over the western
FL panhandle as well as southern portions of southeast MS and
southwest AL. Strong winds and greatly reduced visibility near the
strongest storms that develop today.
PREV DISCUSSION... /issued 527 AM CST Mon Nov 12 2018/
DISCUSSION...Updated for latest marine discussion below.
MARINE...A Tornado watch is in effect for the near waters of AL
and NWFL out to 20 nm through noon today. A moderate to strong
southerly wind flow will develop later this morning and continue
through this afternoon ahead of a strong cold front that is
expected to move through the marine area tonight. A strong
offshore flow will occur in the wake of the front late tonight
through Wednesday. Scattered to numerous showers and
thunderstorms, some capable of producing wind gusts to 50 knots
and waterspouts, can be expected ahead of the cold front through
this afternoon.
PREV DISCUSSION... /issued 500 AM CST Mon Nov 12 2018/
HEAVY RAINFALL AND A FEW SEVERE STORMS EXPECTED IMPACT THE
REGION TODAY...
NEAR TERM /Now Through Tuesday/...Early morning surface analysis
shows an area of low pressure over the northwestern Gulf of
Mexico, with an associated warm front extending eastward across
the northern Gulf of Mexico, likely extending just a little north
of 20 nm offshore. Scattered severe storms, some with strong
rotation, have already been developing along and south of the warm
front over the marine area this morning. The warm front is
forecast to lift north to near the Alabama and western Florida
panhandle coast over the next few hours, then farther inland
across much of southwest and south central Alabama this afternoon
as the wave of low pressure approaches far southwest Alabama along
an approaching cold front. Dewpoints will increase to the mid 60s
to around 70 F as the warm front lifts north today, yielding some
instability with MLCAPE values between 500-1000 J/KG. This
instability, in combination with a strengthening low level jet
will allow for low level shear favorable for supercell storm
structures capable of producing damaging winds and a few tornadoes
in the warm sector today. A Slight Risk of severe weather has
been added south of a Wiggins, MS to Andalusia, AL line today,
with a marginal severe risk south of a New Augusta, MS to Luverne,
AL line. Tornado Watch #426 has been recently issued for portions
of far southeast MS, far southwest AL, and the western FL
panhandle as severe threat will be increasing there over the next
few hours as the warm front lifts inland.
Otherwise, periods of heavy rainfall are expected today as
widespread showers and a few storms spread into the region ahead
of the approaching front and mid level trough axis. Areas along
and south of the warm front stand the best potential to receive
the heaviest rain today, and will continue to advertise up to 3-5"
of rainfall in the Flash Flood Watch area, with 1-3" of rain
possible farther north and west. The cold front sweeps from west
to east across the area this evening into late tonight. Moist
southwest flow will allow for a continued high chance of rain even
behind the front through Tuesday. Highs today range around 60 to
the mid 60s north of the warm front, and around 70 to the mid 70s
south of the boundary. Turning colder tonight over the western
zones behind the front. Colder area wide Tuesday with highs in
the 50s over most areas along with elevated north winds.
A High Risk of rip currents is in effect along area beaches
through tonight. /21
SHORT TERM /Tuesday night Through Wednesday night/...A period of
cold and rainy weather continues Tuesday night as very moist
southwest flow aloft continues atop the cold dome. Rain chances
should diminish from west to east Wednesday evening as the upper
low finally gets pushed northeastward toward the Mid-Mississippi
and Tennessee Valley region. Much below normal temperatures
expected during this period. /21
LONG TERM /Thursday Through Sunday/...Much drier zonal flow
develops through the long term period, with no precipitation
expected. Continued cool. /21
MARINE...Numerous showers and thunderstorms will continue to
spread north over the marine area this morning in response to a
warm front moving northward out ahead of a developing surface low
and cold front approaching from the west. Along and south of the
front conditions are favorable for strong to possible severe
thunderstorms due to high vertical wind shear and moderate
instability in the boundary layer. Most of these thunderstorms
will continue moving northward towards he coast through most of
the day. Some of these storms will be capable of producing winds
up to 50 knots or higher along with large waterspouts. A strong
offshore flow is expected in the wake of the cold front late
tonight through Wed with seas building to 6 to 8 feet well
offshore by early Tue afternoon, continuing through early Wed
morning. Winds and seas will slowly subside Wed through Thu. A
small craft advisory is currently in effect through 3 PM CST for
the strong onshore flow today and will likely be extended through
tonight and Tue with the strong offshore flow developing in the
wake of the front. 32/ee...
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Tuesday afternoon for ALZ056-059-060-
261>266.
High Rip Current Risk through late tonight for ALZ265-266.
FL...Flash Flood Watch through Tuesday afternoon for FLZ201>206.
High Rip Current Risk through late tonight for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 7 AM CST Wednesday for GMZ630>636-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 12, 7:00 AM CST, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 700 AM CST Mon Nov 12 2018 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131300- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 700 AM CST Mon Nov 12 2018 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight Numerous to widespread showers and a few thunderstorms will spread over the area today along and advancing warm front near the coast and also ahead of a cold front approaching from the west. Some storms could become severe with damaging winds and tornadoes, especially south of a Wiggins to Andalusia line. Heavy rainfall amounts of 2 to 4 inches with locally higher totals over 5 inches will be possible, especially along and south of a Mobile to Andalusia line today. Heavy rainfall could lead to flash flooding. There is a high risk of rip currents along area beaches through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Locally heavy rain may continue into Tuesday morning over portions of the area. A light freeze still cannot be ruled out mainly over interior southeast Mississippi and southwest Alabama Wednesday night. .SPOTTER INFORMATION STATEMENT... Storm spotter activation may be requested today. GMZ630>636-650-655-670-675-131300- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 700 AM CST Mon Nov 12 2018 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms will spread across the marine area today. Some storms will become strong to severe and capable of producing tornadoes, wind gusts over 40 knots, frequent lightning, and very heavy rain. Increasing winds will bring hazardous conditions for small craft through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Hazardous conditions for small craft will continue Tuesday through Wednesday night.
In the hours before
Local storm report, Nov 12, 1:26 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
126 PM CST MON NOV 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TORNADO 6 ENE ORIOLE BEACH 30.40N 87.00W
11/12/2018 SANTA ROSA FL TRAINED SPOTTER
TRAINED STORM SPOTTER CALLED-IN TO REPORT
CLOUD ROTATION WITH WIND ROTATION AT THE
SURFACE NEAR THE CORNER OF EAST BAY BLVD AND
GULF BREEZE PARKWAY. TWO CARS HAD TO COME TO
A STOP TO AVOID BEING PUSHED OFF THE ROAD.
&&
DRJLocal storm report, Nov 12, 1:30 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CST MON NOV 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG 6 ENE ORIOLE BEACH 30.40N 87.00W
11/12/2018 SANTA ROSA FL LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED TREE LIMBS AND
POWERLINES DOWN NEAR THE CORNER OF EAST BAY
BLVD AND GULF BREEZE PARKWAY. TIME ESTIMATED
FROM RADAR.
&&
DRJLocal storm report, Nov 12, 2:26 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
226 PM CST MON NOV 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG 7 W NAVARRE 30.40N 86.98W
11/12/2018 SANTA ROSA FL PUBLIC
ONLINE PUBLIC REPORT THAT A NEIGHBORHOOD
PLAYGROUND WAS TORN FROM GROUND AND BLOWN
APPROX 100 FEET. TIME ESTIMATED FROM RADAR.
&&
DRJLocal storm report, Nov 12, 2:39 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
239 PM CST MON NOV 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM TSTM WND GST 2 WNW GULF BREEZE 30.37N 87.21W
11/12/2018 M39 MPH GMZ634 FL MESONET
WEATHERFLOW MESONET SITE AT FAIR POINT LIGHT
WITHIN 1 MILE OF THE COAST RECORDED A WIND
GUST OF 39 MPH.
&&
CFLocal storm report, Nov 12, 2:44 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
244 PM CST MON NOV 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM TSTM WND GST 2 WNW GULF BREEZE 30.37N 87.21W
11/12/2018 M40 MPH GMZ634 FL MESONET
WEATHERFLOW MESONET SITE AT FAIR POINT LIGHT
WITHIN 1 MILE OF THE COAST RECORDED A WIND
GUST OF 40 MPH.
&&
CFSpecial weather statement, Nov 12, 3:17 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
317 PM CST MON NOV 12 2018
FLZ205-206-122200-
Okaloosa Inland FL-Okaloosa Coastal FL-
317 PM CST MON NOV 12 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN OKALOOSA COUNTY UNTIL 400 PM CST...
At 316 PM CST, the strong thunderstorms were located along a line
extending from 7 miles west of Wright to near Mary Esther to 8 miles
southwest of Fort Walton Beach to 10 miles southwest of Cinco Bayou
to 15 miles southeast of Navarre Beach, and moving northeast at 40
mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar, Cinco Bayou and
Eglin Air Force Base.
A Tornado Watch remains in effect until 700 PM CST for northwestern
Florida.
LAT...LON 3038 8683 3039 8680 3039 8683 3040 8684
3041 8680 3050 8680 3078 8639 3046 8639
3047 8635 3038 8634 3040 8639 3033 8640
3029 8656 3028 8681
TIME...MOT...LOC 2116Z 223DEG 36KT 3045 8676 3039 8669 3032 8670 3028
8668 3020 8670
JLHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 3:09 AM CST | Rip Current Statement | MOB | Escambia, Okaloosa, Santa Rosa | 27 hr |
| Nov 12, 6:48 AM CST | Special Weather Statement | MOB | Escambia | 42 min |
| Nov 12, 8:56 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 29 min |
| Nov 12, 8:59 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 19 min |
| Nov 12, 11:15 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 45 min |
| Nov 12, 11:32 AM CST | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 118 min |
| Nov 12, 11:59 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 13 min |
| Nov 12, 3:17 PM CST | Special Weather Statement | MOB | Okaloosa | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.